Alert archive / Georgia / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 44, NWS Atlanta, GA

March 27, 20244 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Mar 27, 2024, 4:30 AM EDT for 4 counties in Georgia. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 27, 2024, 4:30 AM EDT (08:30 UTC)
Expired
Mar 27, 2024, 5:15 AM EDT
In force
45 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Crisp County, GA, Dodge County, GA, Telfair County, GA, Wilcox County, GA

The radar

The Robins AFB radar (KJGX), 87 km from the middle of the area, began a volume at 08:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 8.5 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2024-03-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 274 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2024-03-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 170 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
274 J/kg
Mixed-layer CIN
-94 J/kg
Mixed-layer LCL
562 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
170 m²/s²
0-3 km storm-relative helicity
283 m²/s²
Significant tornado parameter
0.2
Supercell composite
2.5

Open this sounding in Storm Lab

The text

As transmitted.

886 
WUUS52 KFFC 270830
SVRFFC
GAC081-091-271-315-270915-
/O.NEW.KFFC.SV.W.0044.240327T0830Z-240327T0915Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
430 AM EDT Wed Mar 27 2024

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Southwestern Dodge County in central Georgia...
  West central Telfair County in central Georgia...
  Wilcox County in central Georgia...
  Southeastern Crisp County in central Georgia...

* Until 515 AM EDT.

* At 430 AM EDT, a severe thunderstorm was located near Turner Co
  Airport, or near Ashburn, moving northeast at 50 mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* Locations impacted include...
  Abbeville, Rochelle, Arabi, Pineview, Rhine, Pitts, Cedar Creek,
  Antioch Church, Pope City, Seville, Hatley, Browning, Pleasant
  View, Double Run, and Owensboro.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3181 8372 3211 8356 3208 8326 3192 8311
      3184 8323 3185 8361 3180 8361
TIME...MOT...LOC 0830Z 217DEG 45KT 3170 8359 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
3 follow-up statements
867 
WWUS52 KFFC 270846
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
446 AM EDT Wed Mar 27 2024

GAC081-270856-
/O.CAN.KFFC.SV.W.0044.000000T0000Z-240327T0915Z/
Crisp GA-
446 AM EDT Wed Mar 27 2024

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CRISP COUNTY IS
CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

&&

LAT...LON 3185 8361 3202 8361 3211 8356 3208 8326
      3192 8311 3184 8323
TIME...MOT...LOC 0846Z 217DEG 45KT 3186 8345 

$$

GAC091-271-315-270915-
/O.CON.KFFC.SV.W.0044.000000T0000Z-240327T0915Z/
Dodge GA-Telfair GA-Wilcox GA-
446 AM EDT Wed Mar 27 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 AM EDT
FOR SOUTHWESTERN DODGE...WEST CENTRAL TELFAIR AND WILCOX COUNTIES...

At 446 AM EDT, a severe thunderstorm was located over Owensboro, or
12 miles southwest of Abbeville, moving northeast at 50 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Abbeville, Rochelle, Pineview, Rhine, Pitts, Cedar Creek, Antioch
Church, Pope City, Seville, Browning, Pleasant View, Double Run, and
Owensboro.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3185 8361 3202 8361 3211 8356 3208 8326
      3192 8311 3184 8323
TIME...MOT...LOC 0846Z 217DEG 45KT 3186 8345 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
769 
WWUS52 KFFC 270903
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
503 AM EDT Wed Mar 27 2024

GAC271-270913-
/O.CAN.KFFC.SV.W.0044.000000T0000Z-240327T0915Z/
Telfair GA-
503 AM EDT Wed Mar 27 2024

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL TELFAIR COUNTY IS
CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

&&

LAT...LON 3196 8345 3209 8340 3208 8326 3199 8318
      3190 8331
TIME...MOT...LOC 0903Z 217DEG 45KT 3203 8330 

$$

GAC091-315-270915-
/O.CON.KFFC.SV.W.0044.000000T0000Z-240327T0915Z/
Dodge GA-Wilcox GA-
503 AM EDT Wed Mar 27 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 AM EDT
FOR SOUTHWESTERN DODGE AND CENTRAL WILCOX COUNTIES...

At 503 AM EDT, a severe thunderstorm was located over Abbeville,
moving northeast at 50 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Abbeville, Rhine, Antioch Church, and Cedar Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3196 8345 3209 8340 3208 8326 3199 8318
      3190 8331
TIME...MOT...LOC 0903Z 217DEG 45KT 3203 8330 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
897 
WWUS52 KFFC 270919 RRA
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
519 AM EDT Wed Mar 27 2024

GAC091-315-270929-
/O.EXP.KFFC.SV.W.0044.000000T0000Z-240327T0915Z/
Dodge GA-Wilcox GA-
519 AM EDT Wed Mar 27 2024

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN DODGE AND CENTRAL
WILCOX COUNTIES HAS EXPIRED...

The storm which prompted the warning has moved out of the area.
Therefore, the warning has been allowed to expire.

&&

LAT...LON 3196 8345 3209 8340 3208 8326 3199 8318
      3190 8331
TIME...MOT...LOC 0919Z 217DEG 45KT 3218 8316 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 27, 4:16 AM EDT, 14 minutes earlier.

Area forecast discussion, Mar 27, 4:16 AM EDT, 14 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
416 AM EDT Wed Mar 27 2024

...Morning Area Forecast Discussion...

.SHORT TERM...
(Today through Thursday)
Issued at 412 AM EDT Wed Mar 27 2024

A stationary boundary is currently draped across our far
southeastern counties as a cold front just to our west will be
making its way through the forecast area today. For locations across
north and central Georgia, areas of dense fog have developed and are
expected to persist through the morning hours. Have opted to issue a
Dense Fog Advisory for areas of 1/4 statute mile visibilities that
are expected over a handful of counties across western Georgia
through 10AM. Will be keeping an eye on fog development this morning
should any counties outside of the advisory area need to be added.
The stationary boundary across southeast Georgia will serve as the
focal point for waves of convective activity to continue today.
Despite this area being fairly worked over during the overnight
hours, we've still seen some isolated thunderstorm activity persist
in this sector. Today, mid level lapse rates ~6.5 C/km, bulk shear
>30KT, and MUCAPE increasing to ~500-1000 J/kg could produce strong
to severe thunderstorms capable of damaging wind gusts and hail up
to 1".

Forcing for the cold front moving through today is lacking as the
parent low is occluded and displaced far northward over southern
Ontario. As a result, shower and thunderstorm activity will
ultimately persist along and southeast of the stationary boundary
over far southeast Georgia overnight tonight and through Thursday's
morning hours as the cold front slowly sags southeastward. The front
will finally clear the area Thursday early afternoon as a
progressive shortwave embedded within the 500-mb flow moves over the
forecast area. As dry continental air continues to filter in across
the forecast area through the day, critical thresholds for minimum
relative humidity are likely to be met across a large portion of the
forecast area by Thursday afternoon. Northwest winds will be quite
breezy with sustained wind speeds between 10 and 15 mph with winds
gusting between 25 and 30 mph. Ridgelines in areas of high terrain
across north Georgia could see wind gusts approaching 35 mph through
the day Thursday.

KAL

&&

.LONG TERM...
(Thursday night through Tuesday)
Issued at 412 AM EDT Wed Mar 27 2024

The long term forecast remains largely on track with ridging aloft
and mostly warm and dry conditions. As the ridge breaks down
during the first part of the week, rain and the chance for
thunderstorms return to the forecast at the end of the long term
period. See previous discussion for more details.

(Thursday morning through next Monday)
Issued at 244 PM EDT Tue Mar 26 2024

Kicking off the long term outlook Thursday morning, the stalled front
finally moves out of the area, taking PoPs with it. The expansive
trough finishes pushing through by Friday morning and broad high
pressure ridging builds over the Southeast CONUS. Post frontal
conditions will mean moisture is slow to return to GA, as weak
surface flow through the weekend slowly raises PWATs back above 0.5"
Saturday afternoon. Ridging also means that any shortwave
disturbance will continue to trek around us. Temperatures will
likely rise well above normal, with highs near 80 across North GA
and some mid 80s through central GA. Lows through the weekend will
begin in the high 30s but will progress to the mid to upper 50s by
Sunday night. Our next chance for precip returns as the ridge slowly
drifts eastward Monday into Tuesday. PoPs should remain low though,
as model agreement this far out remain low as well.

SM

&&

.AVIATION...
(00Z TAFS)
Issued at 649 PM EDT Tue Mar 26 2024

LIFR conditions expected to continue for most of the night. Winds
will likely have a vrb before switching over to the NW. Clouds
should begin to break by mid/late morning WED. Some patchy fog is
also possible overnight.

//ATL Confidence...00Z Update...
Med confidence all elements.

NListemaa

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          74  49  69  40 /  10  10  20   0
Atlanta         71  47  66  42 /   0  10  10   0
Blairsville     66  40  60  34 /   0  10  10   0
Cartersville    69  43  64  35 /   0   0   0   0
Columbus        77  50  71  43 /   0  10  10   0
Gainesville     72  48  66  40 /   0  10  10   0
Macon           75  52  71  43 /  20  20  20   0
Rome            69  43  66  36 /   0   0   0   0
Peachtree City  73  46  68  39 /   0  10  10   0
Vidalia         73  56  70  44 /  70  60  40   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Dense Fog Advisory until 10 AM EDT this morning for GAZ030-031-
041>043-052.

&&

SHORT TERM...KAL
LONG TERM....SM
AVIATION...KAL
Hazardous weather outlook, Mar 27, 4:24 AM EDT, 6 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
424 AM EDT Wed Mar 27 2024

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-280830-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
424 AM EDT Wed Mar 27 2024

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Today and Tonight...

Isolated to scattered strong to severe thunderstorms are possible
across the far southeast portion of the outlook area today. Storms
will be capable of producing damaging wind gusts, hail up to 1",
locally heavy rainfall, and frequent lightning.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

Showers and isolated to scattered thunderstorms are expected on
Thursday, generally south and east of the I-85 corridor. The
potential for severe thunderstorms is low, but a strong storm or
two cannot be ruled out.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Mar 27, 12:02 AM EDT, 4 hours 28 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1202 AM EDT Wed Mar 27 2024

GAZ106-108-270430-
Crisp GA-Wilcox GA-
1202 AM EDT Wed Mar 27 2024

...A strong thunderstorm will impact portions of Wilcox and
southeastern Crisp Counties through 1230 AM EDT...

At 1202 AM EDT, a strong thunderstorm was over Amboy, or near
Ashburn, moving northeast at 60 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Abbeville, Rochelle, Pitts, Browning, Double Run, Antioch Church, and
Owensboro.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3181 8372 3211 8335 3210 8332 3209 8332
      3208 8330 3205 8331 3202 8329 3201 8330
      3200 8328 3199 8329 3195 8326 3195 8324
      3194 8324 3190 8320 3185 8328 3185 8361
      3180 8361
TIME...MOT...LOC 0402Z 230DEG 54KT 3179 8359

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Mar 27, 12:21 AM EDT, 4 hours 9 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1221 AM EDT Wed Mar 27 2024

GAZ108>110-270445-
Telfair GA-Wilcox GA-Dodge GA-
1221 AM EDT Wed Mar 27 2024

...A strong thunderstorm will impact portions of Dodge, central
Telfair and eastern Wilcox Counties through 1245 AM EDT...

At 1220 AM EDT, a strong thunderstorm was over Abbeville, moving
northeast at 55 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
McRae, Eastman, Abbeville, Helena, Milan, Rhine, Scotland, Chauncey,
Union, Plainfield, Antioch Church, Jay Bird Springs, Temperance,
Browning, Five Points, Achord, Little Ocmulgee State Park,
Godwinsville, and Workmore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3197 8345 3237 8311 3215 8299 3218 8293
      3216 8291 3213 8294 3211 8290 3208 8288
      3205 8281 3199 8275 3184 8326 3185 8333
TIME...MOT...LOC 0420Z 229DEG 49KT 3196 8331

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Mar 27, 12:41 AM EDT, 3 hours 49 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1241 AM EDT Wed Mar 27 2024

GAZ097-109>111-270515-
Wheeler GA-Telfair GA-Laurens GA-Dodge GA-
1241 AM EDT Wed Mar 27 2024

...A strong thunderstorm will impact portions of southeastern
Laurens, southeastern Dodge, central Telfair and Wheeler Counties
through 115 AM EDT...

At 1240 AM EDT, a strong thunderstorm was near Helena, or near McRae,
moving northeast at 55 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
McRae, Alamo, Helena, Glenwood, Milan, Scotland, Chauncey, Rentz,
Towns, Spring Hill, Landsburg, Cedar Grove, Jay Bird Springs, Achord,
Little Ocmulgee State Park, Jordan, Lowery, and Workmore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3206 8313 3246 8297 3231 8272 3203 8262
      3192 8297
TIME...MOT...LOC 0440Z 228DEG 49KT 3206 8296

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Mar 27, 1:11 AM EDT, 3 hours 19 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
111 AM EDT Wed Mar 27 2024

GAZ076-085-086-097-098-270545-
Jefferson GA-Emanuel GA-Treutlen GA-Johnson GA-Laurens GA-
111 AM EDT Wed Mar 27 2024

...A strong thunderstorm will impact portions of east central
Laurens, Emanuel, central Treutlen, eastern Johnson and southeastern
Jefferson Counties through 145 AM EDT...

At 110 AM EDT, a strong thunderstorm was over Rockledge, or 7 miles
northwest of Soperton, moving northeast at 65 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Swainsboro, Soperton, Wadley, Twin City, Adrian, Garfield,
Summertown, Nunez, Kite, Lothair, Covena, Modoc, Canoochee,
Rockledge, Norristown, Minter, Dellwood, Gillis Springs, Orland, and
Blundale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3233 8269 3250 8285 3293 8235 3291 8228
      3284 8232 3283 8231 3283 8226 3280 8221
      3282 8216 3281 8214 3266 8208 3263 8203
TIME...MOT...LOC 0510Z 232DEG 56KT 3246 8268

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 26, 9:44 PM EDTSpecial Weather StatementFFCTaliaferro31 min
Mar 27, 12:02 AM EDTSpecial Weather StatementFFCWilcox28 min
Mar 27, 12:21 AM EDTSpecial Weather StatementFFCDodge, Wilcox24 min
Mar 27, 12:41 AM EDTSpecial Weather StatementFFCLaurens, Wheeler34 min
Mar 27, 1:11 AM EDTSpecial Weather StatementFFCEmanuel, Treutlen34 min
Mar 27, 3:00 AM EDTDense Fog AdvisoryFFCCarroll, Douglas, Haralson, Heard, Paulding, Polk7 hr
Mar 27, 5:02 AM EDTSevere Thunderstorm WarningFFCDodge, Pulaski, Wilcox28 min
Mar 27, 5:17 AM EDTSpecial Weather StatementFFCToombs28 min
Mar 27, 5:26 AM EDTSpecial Weather StatementFFCLaurens34 min
Mar 27, 5:45 AM EDTSpecial Weather StatementFFCToombs15 min
Mar 27, 6:40 AM EDTSpecial Weather StatementFFCDodge, Laurens35 min
Mar 27, 7:29 AM EDTSpecial Weather StatementFFCWilcox31 min
Mar 27, 7:32 AM EDTSpecial Weather StatementFFCGlascock, Warren28 min
Mar 27, 7:58 AM EDTSpecial Weather StatementFFCDodge, Laurens32 min
Mar 27, 8:16 AM EDTSpecial Weather StatementFFCLaurens29 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.